# SDR MASA200500270

- Difficulty date: April 3, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 17,167 hours, 13,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE IN FLIGHT.  CREW DECLARED EMERGENCY LANDING. LANDED UNEVENTFULLY.  MX IN PROCESS OF TROUBLESHOOTING PROBLEM.
